# SDR DXTA2025032702805

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20807
- Aircraft time: 6,252 hours, 3,545 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE REPORTED BY EJM VENDOR TO HAVE DAMAGE CAUSED BY N854QS STRIKING AIRCRAFT DURING HIGH WINDS. NEEDS EVALUATED COMPLIED WITH UNSCHEDULED AIRCRAFT IN STRONQ WIND OR WINDQUSTS Â€¢ DETAILED INSPECTION IAW CL350S AMM 05-51-43-210-801. NO DAMAQE FOUND EXCEPT FOR DAMAQE CAUSED BY N854QS STRIKINQ LH WINQLET AND STATIC WICKS. SEE RFTS-113380 REV.O AND RFTS-113403 REV. 0 FOR REFERENCE.
